Hanf number for Scott sentences of computable structures

Archive for Mathematical Logic 57 (7-8):889-907 (2018)
  Copy   BIBTEX

Abstract

The Hanf number for a set S of sentences in \ is the least infinite cardinal \ such that for all \, if \ has models in all infinite cardinalities less than \, then it has models of all infinite cardinalities. Friedman asked what is the Hanf number for Scott sentences of computable structures. We show that the value is \. The same argument proves that \ is the Hanf number for Scott sentences of hyperarithmetical structures.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,139

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On the Hanf number of souslin logic.John P. Burgess - 1978 - Journal of Symbolic Logic 43 (3):568-571.
Atomic models higher up.Jessica Millar & Gerald E. Sacks - 2008 - Annals of Pure and Applied Logic 155 (3):225-241.
Strange Structures from Computable Model Theory.Howard Becker - 2017 - Notre Dame Journal of Formal Logic 58 (1):97-105.
Constructing quasiminimal structures.Levon Haykazyan - 2017 - Mathematical Logic Quarterly 63 (5):415-427.
On the complexity of categoricity in computable structures.Walker M. White - 2003 - Mathematical Logic Quarterly 49 (6):603.

Analytics

Added to PP
2018-02-01

Downloads
17 (#795,850)

6 months
1 (#1,346,405)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Model theory for infinitary logic.H. Jerome Keisler - 1971 - Amsterdam,: North-Holland Pub. Co..
Computable structures and the hyperarithmetical hierarchy.C. J. Ash - 2000 - New York: Elsevier. Edited by J. Knight.
Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.

View all 11 references / Add more references